# SDR WX0A2015020372388

- Difficulty date: January 28, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 36,345 hours, 22,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 0502024T3
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR L1 OUTER SKIN DEFORMED ALONG THE LOWER EDGE.  REPAIRED L1 DOOR IAW SRM 52-05 FIG 64.
